Accessibility navigation

Hyperbolic functions: matrices, groups and homomorphisms

Glaister, P. (1991) Hyperbolic functions: matrices, groups and homomorphisms. International Journal of Mathematical Education in Science and Technology, 22 (5). pp. 847-851. ISSN 1464-5211

Full text not archived in this repository.

To link to this item DOI: 10.1080/0020739910220518

Item Type:Article
Divisions:Faculty of Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:23710
Additional Information:This article appears as part of a collated section entitled 'Classroom Notes'. The DOI links to the whole section, not the individual article.
Publisher:Taylor & Francis

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation